# SDR ASAA12511409

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,021 hours, 3,647 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Contactor
- Part number: 11519681
- Condition: Inoperative
- Location: Electrical
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, LEFT GENERATOR WOULD NOT COME ONLINE CAPTAINS PFD NAV DISPLAY AND PRIMARY ENGINE INSTRUMENTS DISPLAY WENT BLANK AND REMAINED BLANK UNTIL ENGINE SHUTDOOWN AT GATE AND ON APU POWER.  F/O'S PFD HAD DISPLAY SOURCE DISPLAYED WHEN 3 DU'S WERE BLANK. ACFT GROUNDED.  PERFORMED ENGINE RUN WITH CREW.  FOUND LT ENGINE GENERATOR WILL NOT GO ONLINE. RT ENGINE GENERATOR POWER A/C WITH NO DEFECTS NOTED.  LT IDG OIL LEVEL FULL. R & R NR 1 ENGINE GCB IAW MM 24-21-41. OPS CHECKED GOOD.
